MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER HEMODIALYTSIS NON IMP

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER HEMODIALYTSIS NON IMP
Catalog Number CS-25122-F
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the doctor found that the connector from hospital was separated in the luer hub during used on the patient.".They changed a new one to resolve the issue.No harm for the patient.The patient condition is fine.No medical intervention was required.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer provided one image showing a 2-lmuen hemodialysis catheter whilst inside the patient.A non-arrow luer connector is visible attached to the proximal extension line.The photo circles the luer hub of the distal line; however, no obvious defects or anomalies are noted.The customer also returned one, 2-lumen hemodialysis catheter for analysis.Signs of use were observed inside the sample.Visual analysis revealed that the distal extension line was severed, which does not match the sample shown in the customer image.The customer was contacted to clarify why the line was severed, and they confirmed that this was done due to a miscommunication error.The severed line is not the source of the complaint.Further analysis revealed a piece of severed plastic lodged inside the distal luer hub.Per confirmation from the customer, the severed plastic was from the connector tubing used for extracorporeal circulation.No such tubing is included in the kit involved with this complaint.Therefore, it is assumed that this tubing is a non-arrow device.Microscopic examination confirmed the presence of stress marks at the point of separation on the plastic.Microscopic examination also revealed that the inner edge of the luer hub was scratched and cracked.The outer diameter of the distal line measured 4.73mm, which is within the specification limits of 4.70mm-4.80mm per the extension line extrusion product drawing.The inner diameter of the extension line measured 2.9718mm , which is within the specification limits of 2.90mm-3.00mm per the extension line extrusion product drawing.The inner diameter of the luer hub could not be accurately measured as the severed plastic from the connector tubing was blocking the opening.Functional testing could not be performed due to the nature of the damage.A manual tug test confirmed that the extension lines were secure within their respective luer hubs.The customer report and sample investigation revealed that the catheter was used in conjunction with tubing that is not included within the reported kit.Therefore, the tubing is likely not a teleflex device.A device history record review was performed, and no relevant findings were identified.The msk product drawing and the lidstock artwork were also reviewed.The kit does not include any type of connector tubing.The ifu provided with the kit informs the user, "use only securely tightened luer-lock connections with any vascular access device to guard against inadvertent disconnection".The customer report of a luer hub/fitting connection not secure was confirmed based on the returned sample.The customer returned one teleflex hemodialysis catheter.Visual analysis revealed a severed piece of plastic inside the distal luer hub.Per the analysis of the customer supplied image and through further communication with the customer, this severed piece of plastic is from connector tubing used for extracorporeal circulation.No such tubing is included within the reported kit.Based on the available information and the sample investigation, the complaint is confirmed, and the probable root cause of this complaint is likely associated with the non-teleflex manufactured component.However, further analysis could not be performed on the connector tubing as the entire piece was not returned and since it is a non-teleflex manufactured device.Therefore, the exact root cause is undetermined.Teleflex will continue to monitor and trend on reports of this nature.

Brand Name
ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM
Common Device Name
CATHETER HEMODIALYTSIS NON IMP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21457283
Report Number3006425876-2025-00204
Device Sequence Number15450229
Product Code MPB
UDI-Device Identifier00801902100207
UDI-Public(01)00801902100207(11)240212(17)251124(10)71F24B0161(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K993933
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/24/2025
Device Catalogue NumberCS-25122-F
Device Lot Number71F24B0161
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Supplement Date Received by Manufacturer03/21/2025
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown